MAUDE Adverse Event Report: WELCH ALLYN INC EXAM LT IV LED W/TABLE/WALL MOUNT DOM; DEVICE, MEDICAL EXAMINATION, AC POWERED

WELCH ALLYN INC EXAM LT IV LED W/TABLE/WALL MOUNT DOM; DEVICE, MEDICAL EXAMINATION, AC POWERED
Model Number 48810
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The welch allyn gs exam light iv is designed to meet the various needs of the physician¿s office, hospital environment and specialist¿s office.It is not intended for rendering diagnosis or surgery.The gs exam light iv light is mounted on a mobile stand or table/wall mount.A replacement of the device was sent to the customer.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of exposed wiring were to recur, it could potentially cause serious injury or death.Therefore, baxter is reporting this event.
 
Event or Problem Description
Customer reported exposed wiring and device not turning on.This report was filed in our complaint handling system as complaint #: (b)(4).

Brand Name
EXAM LT IV LED W/TABLE/WALL MOUNT DOM
Common Device Name
DEVICE, MEDICAL EXAMINATION, AC POWERED
Manufacturer (Section D)
WELCH ALLYN INC
4341 state street
skaneateles falls NY 13153
Manufacturer Contact
frances coote
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key21576758
Report Number1316463-2025-00024
Device Sequence Number8430822
Product Code KZF
UDI-Device Identifier00732094072709
UDI-Public732094072709
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number48810
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Initial Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown